MathSciNet Relay Station
MathSciNet bibliographic data
MR2568363 13C15 (13F20)
Keller, Mitchel T.; Young, Stephen J. Stanley depth of squarefree monomial ideals. J. Algebra 322 (2009), no. 10, 3789–3792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement